It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 173 for birth control vitamins. (0.014 seconds)


... Like many who experienced Hair Loss from birth control, I'm a stressed, depressed mess. So please, help, send any words you can. ... (3 replies)
... my life would be SO MUCH EASIER!!! I DON'T want anything to do with hormonal birth control but given my recent endo diagnosis, I, unfortunately, don't have a choice in the matter.... ... (22 replies)
... Agreed check with a pharmasist. Mine told me with regards to vitamins just take them in the morning if you take your birth control at night and vise versa. Just so there is not chance of your pill not getting fully absorbed. ... (3 replies)

... I just looked it up for you and it sounds like a good thing to be taking because the pill actually depletes many important vitamins and minerals. The website does mention that it could interact with some medications, but it doesn't say which ones. ... (3 replies)
... Birth control pills deplete many of the B vitamins, which are so important for our mood. ... (3 replies)
... Unfortunately, most birth control pills do have this effect on women. It's most likely due to the pill depleting many of the B vitamins. ... (1 replies)
... I recently started taking flaxseed oil supplements as I am making an attempt to commit to taking my vitamins daily. ... (0 replies)
... She's more than likely feeling this way because birth control pills deplete many of the B vitamins. These vitamins are very important for our mood. Have her try taking a B complex vitamin every day and see if that helps. ... (3 replies)
... Most likely the reason you're feeling emotional is due to the fact that birth control pills deplete many of the B vitamins, which are important for our mood. ... (1 replies)
... Birth control pills deplete B vitamins. This causes major mood problems like depression, irritability, anxiety, and mood swings. ... (6 replies)
... There are a ton of posts on here about women on birth control pills who are having mood issues! It's probably one of the most common side effects of the pill! ... (2 replies)
... Birth control pills deplete B vitamins. This is why women get depressed, moody, etc. on the pill. ... (5 replies)
... I second the B vitamin complex. I take one every morning, plus omega 3 and 6 fatty acids. My birth control made me horribly anxious and depressed, and since taking the B vitamins, I definitely feel more stable and less anxious. ... (2 replies)
... The reason for your mood swings is most likely due to the fact that birth control pills deplete B vitamins. Try taking a B complex vitamin, this should help. The food cravings may get better when your mood improves. ... (2 replies)
... Hi, I wanted to know if the GNC Women's Ultra Mega Vitamins can affect with my Birth Control Pills. ... (1 replies)
... Actually, I got on Ovcon 35, and it made me such a mess, I gave up birth control pills altogether. ... (2 replies)
... I have begun to think. I am also a strict vegetarian and don't get enough b vitamins, so I going to look into taking some supplements and I have been officially Birth Control Pill free for 4 days. LOL im sure it will take a lot longer before it is out of my system. ... (6 replies)
... if your daughter does end up on birth control and doesn't want anyone to find out she can always put the pills in a different container if she spends the night anywhere. ... (8 replies)
... You might try adding a B complex vitamin. I say this because birth control pills deplete B vitamins in the body. B vitamins have alot to do with the mood and adding a supplement may help. As for the low sex drive, that could be a symptom of the depression. Just a thought. ... (3 replies)
... I have found that antibiotics don't effect birth control. My doctor told me that they did a study recently in Austin and the only antibiotic that effected the pill was Rifampin. But yes St. ... (3 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 01:35 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!